# SDR SCNA97200

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A21556
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE CABIN FLOOR SUPPORT INTERCOSTAL WAS FOUND CRACKED BETWEEN FRAMES AT STATION 400 TO 420, LBL 5.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW B727 SRM 51-20-1, 51-30-2 AND MAINTENANCE MANUAL 51-20-11.
